Thunderstorm Wind, Wayne
- When
- June 21, 11:00 PM EST
- Where
- Wayne County, Wooster
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.117, -81.583
Numerous trees and large limbs were reported down.
31 thunderstorm wind, 23 hail, 3 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jun 21, 6:35 PM EST, 4 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 735 PM EDT WED JUN 21 2006 .AVIATION(00Z-00Z)... FIRST WAVE DEVELOPING AND THEN MORE SHOULD DEVELOP AS THE AIRMASS IS UNSTABLE. A BREAK THURSDAY MORNING AND THEN TIMING OF HOW MUCH ACTIVITY IN THE AFTERNOON A SHORT WAVE BUT THE FRONT IS STILL REAL FAR NORTH. && .SHORT TERM UPDATE... UPDATED TO INCLUDE TORNADO WATCH. ALSO ADJUSTED HOURLY TEMPS BASED ON RECENT TRENDS. WESTERN OH COUNTIES RECOVER AS SUN BREAKS OUT. ADJUSTED POPS FOR THIS EVENING AND OVERNIGHT...GOING CATEGORICAL WITH WATCH BOX. && .SHORT TERM (TONIGHT THROUGH FRIDAY)... CONVECTION THAT AFFECTED THE FORECAST AREA THIS AFTERNOON WILL CONTINUE TO PUSH EAST. DEW POINTS WERE SLOWLY RISING INTO THE LOWER 60S IN THE EAST AND INTO THE UPPER 60S TO AROUND 70 DEGREES IN WESTERN OHIO. LOW AND MIDDLE CLOUDS WILL ALSO PUSH EAST WITH THE CONVECTION ALLOWING CEILINGS TO THIN OUT AND ALLOW SOME SUN DURING THE REST OF THE AFTERNOON HOURS. THIS WILL HELP TO DESTABILIZE ATMOSPHERE AND SET THE STAGE FOR ANOTHER ROUND OF CONVECTION LATER THIS EVENING INTO TONIGHT. MODELS ALL IN AGREEMENT IN SHIFTING SHORTWAVE OVER EASTERN IOWA INTO THE SOUTHERN GREAT LAKES LATER THIS EVENING AND TONIGHT. RUC MODEL INDICATES SURFACE BASED CAPES ARE EXPECTED TO INCREASE TO BETWEEN 2000 AND 3500 J/KG OVER WESTERN OHIO AND AROUND 1500 J/KG OVER EASTERN OHIO AND NORTHWEST PENNSYLVANIA. CLUSTER OF THUNDERSTORMS ASSOCIATED WITH THE SHORTWAVE WILL TRACK EAST AND IT WILL LIKELY DIVE INTO THE BEST SURFACE BASED CAPES OVER THE AREA. MODERATE RISK FOR SEVERE THUNDERSTORMS HAS BEEN EXTENDED EAST TO INCLUDE THE REST OF THE FORECAST AREA TONIGHT. LARGE AREA OF NVA MOVES EAST INTO THE AREA THURSDAY AND THIS WILL GIVE US A BREAK IN THE CONVECTION UNTIL THE NEXT VIGOROUS SHORTWAVE PUSHES EAST INTO THE AREA THURSDAY AFTERNOON AND THURSDAY NIGHT. ATMOSPHERE WILL REMAIN PRIMED AND UNSTABLE THURSDAY AND THURSDAY NIGHT AND THE POTENTIAL WILL CONTINUE FOR THE THREAT OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO FRIDAY. COLD FRONT WILL SLIP SOUTH ACROSS THE AREA ON FRIDAY AND WILL LIKELY BE THE FOCUS FOR THE THUNDERSTORM ACTIVITY AGAIN ON FRIDAY. I WILL GO AHEAD AND KEEP TEMPERATURES UP INTO THE 60S TO AROUND 70 TONIGHT AS WARM AIR ADVECTION TAKES PLACE AND WITH CLOUD COVER WE WILL NOT SEE ANY RADIATIONAL COOLING. THERE SHOULD BE MORE SUN TOMORROW SO HEATING WILL TAKE PLACE EVEN MORE THAN TODAY SO WILL GO WITH TEMPERATURES WELL INTO THE 80S. THURSDAY NIGHT WILL BE SLIGHTLY COOLER AS COLD FRONT APPROACHES THE AREA. && .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... QUIET WEATHER PATTERN SHAPING UP FOR THE WEEKEND INTO EARLY NEXT WEEK. HIGH PRESSURE IS PROGGED TO SETTLE SOUTH TO SOUTHWEST INTO THE FORECAST AREA WITH ASSOCIATED DRY AIR FRIDAY NIGHT INTO SATURDAY. MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY WILL MOVE SOUTHEAST OF THE AREA AS WELL. SO WILL KEEP IT DRY THROUGH THE WEEKEND. RIDGE WILL REMAIN NEARLY STATIONARY OVER THE AREA INTO SUNDAY NIGHT BUT WARM FRONTAL BOUNDARY WILL LIFT NORTH ALONG THE WESTERN SLOPES OF THE APPALACHIANS. THIS WILL FORCE MOISTURE INTO THE AREA SUNDAY NIGHT INTO MONDAY WITH ASSOCIATED CLOUDS AND A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY SUNDAY NIGHT AND A SLIGHT CHANCE ON MONDAY OVER THE EXTREME EAST AND SOUTHEAST PORTIONS OF THE AREA. REST OF THE FORECAST PERIOD WILL REMAIN DRY AS HIGH PRESSURE PUSHES EAST INTO THE AREA FROM THE WEST AND ALONG WITH DRIER AIR. THERE WILL BE ENOUGH MEAN 1000 TO 500 MB MOISTURE OVER THE AREA TO KEEP SKIES FROM BEING CLEAR MONDAY THROUGH WEDNESDAY. TEMPERATURES THROUGH THE PERIOD ARE BEGINNING TO MODERATE FROM PREVIOUS MODEL RUNS. WILL UP MINS AND MAXES BY ABOUT 3 TO 4 DEGREES THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...NONE. .PA...NONE. && SHORT TERM...LOMBARDY/OUDEMAN LONG TERM...LOMBARDY AVIATION...KIELTYKA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 458 AM EDT WED JUN 21 2006 LEZ142>144-162>164-OHZ003-006>009-017>019-220900- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON- 458 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT. THE MAIN THREAT FOR SEVERE WEATHER WILL BE FROM LATE AFTERNOON INTO EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS THE AREA. HOWEVER SCATTERED THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND EARLY TONIGHT. LEZ145>149-165>169-OHZ010>014-020>023-027>033-036>038-047-089- PAZ001>003-220900- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 458 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA TODAY AND EARLY TONIGHT...WHILE A COLD FRONT WILL EXTEND JUST NORTH OF THE AREA TONIGHT. THE MAIN THREAT FOR SEVERE WEATHER SHOULD BE THIS EVENING AND EARLY TONIGHT WHEN A THUNDERSTORM COMPLEX IS EXPECTED TO MOVE ACROSS THE AREA. HOWEVER THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT THE DAY AND THESE MAY ALSO BE SEVERE. DAMAGING WIND GUSTS AND LARGE HAIL APPEAR TO BE THE PRIMARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS A COLD FRONT SLOWLY SAGS SOUTHEAST THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1111 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD TOLEDO 41.66N 83.58W
06/21/2006 LUCAS OH AMATEUR RADIO
COUNTYWIDE FLASH FLOODING. STARTED AT 830 PM AND IS
ONGOING THROUGH AT LEAST 11 PM. SIGNIFICANT FLOODING
INCLUDING BUSINESSES INUNDATED. RAINFALL AMOUNTS OF OVER
5 INCHES.
&&
OUDEMANPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1132 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLASH FLOOD PORT CLINTON 41.51N 82.94W
06/21/2006 OTTAWA OH AMATEUR RADIO
12 WATER RESCUES ONGOING. OVER 3 FEET OF WATER ACROSS
MANY LOCATIONS.
&&
OUDEMANPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1152 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM TSTM WND GST MANSFIELD 40.76N 82.53W
06/21/2006 M68 MPH RICHLAND OH ASOS
&&
OUDEMANPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST BLOOMVILLE 41.05N 83.01W
06/21/2006 E70 MPH SENECA OH TRAINED SPOTTER
&&
OUDEMANPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1159 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND GST FINDLAY 41.04N 83.64W
06/21/2006 M61 MPH HANCOCK OH ASOS
&&
OUDEMANPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1200 AM EDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND GST FINDLAY 41.04N 83.64W
06/21/2006 M61 MPH HANCOCK OH ASOS
&&
OUDEMANThe Cleveland radar (KCLE), 40 km away, was scanning. The volume nearest the first event began at 04:01 UTC.
31 thunderstorm wind, 23 hail, 3 tornado. Local standard time, as filed.
Numerous trees and large limbs were reported down.
A line of severe thunderstorms moved across northeastern Holmes County during the early morning hours of June 22nd. Several hundred trees and many utility poles were toppled in Berlin, Paint and Salt Creek Townships. Three buildings at a factory on Township Road 654 west of Winesburg were heavily damaged. A home inside of Winesburg was damaged and a barn and garage were flattened near Fryburg. Several homes and buildings in the Berlin area also sustained some damage.
A few trees were reported down.
A few large limbs were reported down.
Penny size hail was observed.
A few trees were reported down.
Several trees and utility poles were reported down.
Penny size hail was observed.
Penny size hail was observed.
Penny size hail was observed.
Hail ranging from quarter to penny size was observed for several minutes.
A few large limbs were reported down.
Penny size hail was observed.
Penny size hail was observed.
Quarter size hail was observed.
Several tree limbs were reported down.
A tree and a few large limbs were reported down.
Penny size hail was observed.
Nickel size hail was observed.
Penny size hail was observed in Jackson Township.
Penny size hail was observed.
Nickel size hail was observed. Also, several large trees were reported down.
Severe thunderstorms moved across Crawford County during the afternoon hours of June 22nd. A 71 mph wind gust was measured at the Bucyrus Airport as the storms moved through. Numerous trees from Bucyrus to Galion were taken down, along with utility poles and wires. Four homes were damaged when trees fell on them and several mobile homes were blown off their foundations causing major damage. Also near Bucyrus, a barn was knocked down, a gas pump was blown over, and several cars at a dealership were damaged by flying debris. In Galion, several buildings sustained minor damage.
Nickel size hail was observed.
Quarter size hail was observed.
Penny size hail was observed.
Several trees and numerous large limbs were reported down.
Quarter size hail was observed.
Severe thunderstorms moved across Wyandot County during the afternoon hours of June 22nd and produced wind gusts estimated to be around 70 mph. Many trees and large limbs were downed across the county. Utility poles and lines were also reported down at several locations. Many reports came from the Upper Sandusky area where several buildings sustained roof and siding damage. Three semi trucks were blown over on U.S. 23 in Upper Sandusky.
A few large limbs were reported down.
Nickel size hail was observed.
A few large limbs were reported down.
Penny size hail was observed.
Penny size hail was observed.
Numerous trees were reported down across central portions of the county, including the city of Marion. In the city of Marion, several homes were damaged by fallen trees. One home sustained severe wind damage as the storms moved through, and a barn was destroyed. Winds during this event were estimated at around 70 mph.
A barn suffered extensive damage after the roof was blown off. Numerous trees were also reported down.
A few trees were reported down.
Numerous large trees and limbs were reported down.
Several trees were reported down.
A wind gust of 61 mph was measured at the Mansfield Lahm Airport. Several trees were downed in Mansfield.
Severe thunderstorms moved across Knox County during the afternoon hours of June 22nd. Damage was reported from Fredericktown to Mt. Vernon. Dozens of trees came down in Fredericktown and several homes suffered major damage from fallen trees. There was also a report of a barn heavily damaged during the storm. In Mt Vernon, numerous trees were reported down and one house was damaged by a downed tree. A car was crushed by another fallen tree. Utility poles and lines were downed at several locations in the county with approximately twenty thousand customers affected by outages. Downed trees and power lines also forced several county and town roads in and around Mt Vernon to be closed.
Penny size hail was observed.
Quarter size hail was observed.
Numerous trees were reported down, and a barn was destroyed.
A few large limbs were reported down.
Golf ball size hail was observed.
During the late afternoon hours of June 22nd, severe thunderstorms moved across Ashland County and caused extensive damage. The worst damage resulted from straight line winds caused by a downburst that started east of Charles Mills Lake and continued through the Mifflin area to near Hayesville. Winds were estimated to be greater than 80 mph. Up to a thousand trees were downed along this path. Near Mifflin, a 120 foot tall radio tower was knocked down. Several homes in Mifflin lost sections of roof and three garages were also destroyed. One of the homes was damaged enough to be declared uninhabitable. In Hayesville, over half the the trees in the town were blown down and many homes were damaged. Numerous roads had to be closed because of downed trees, limbs and power lines. Across the remainder of the county, trees and power lines were reported down from as far north as Polk to Loudonville in the southeast corner of the county. At least two homes were damaged by fallen trees in Loudonville. Thousands of people lost power during this event.
Several trees were reported down.
A tree and large limb was reported down.
Several power poles and wires were reported down. One person was trapped inside of a car after a power line fell on it. No injuries were reported.
Hundreds of trees, large limbs, utility poles and power lines were reported down across the county as severe thunderstorms moved across Wayne County during the late afternoon hours of the 22nd. Damage in the City of Wooster was especially bad with many homes damaged by fallen trees. At least 20,000 homes lost power as a result of the storms. It took several days for power to be restored to all areas. Many roads in Wooster and elsewhere in the county had to be closed because of the fallen trees and power lines. A country club in Wooster spent nearly $100,000 cleaning up 189 downed trees on it's property. Near Dalton, a home, barn and silo were damaged by thunderstorm winds. Tree damage in Wooster was as extensive as that seen after a tornado hit the city on November 12th, 2003.
During the late afternoon hours of June 22nd, a severe thunderstorm moved across eastern Holmes County and produced a tornado. This tornado touched down at 5:30 pm just west of Mt Hope and tracked east through Winesburg and then exited the county. The tornado had a damage path in Holmes County roughly six miles in length and 50 to 100 yards in width. The majority of the damage was classified as F1, but there were several areas of F2 damage evident. Along the path, numerous structures were damaged and hundreds of trees toppled or snapped. A barn was heavily damaged near where the tornado first touched down. Two houses nearby sustained siding and roof damage. A home on State Route 241 just outside of Mt. Hope was destroyed and several buildings at a factory in Mt. Hope sustained major damage. Metal roofs were torn off of these factory buildings with debris found as far as a mile away. Wooden beams from the buildings were thrown and pierced metal garage doors. Empty box trailers were overturned and one box trailer was even torn from its frame. The tornado continued east from Mt Hope and damaged several more homes on it's way to Winesburg. One house had it's second floor torn off. A second factory near Winesburg lost large sections of roof. In Winesburg, a few homes sustained roof damage. The tornado continued into Tuscarawas County and caused damage there. Later, the same parent thunderstorm produced another tornado west of Waynesburg in southeastern Stark County.
A line of severe thunderstorms moved east across Stark County during the early evening hours of June 22nd and caused extensive damage. In addition to straight winds estimated to be nearly 70 mph, this line of storms produced two tornadoes in Stark County. The tornadoes and straight line winds combined to destroy or heavily damage around 50 homes. Another 125 homes sustained minor damage. A 17 year boy was killed around 5:40 p.m. in Sugar Creek Township after the tent he was in was struck by a falling tree. A second boy inside the tent was injured. This incident occurred at a hunting club on Lawndell Road SW. Every township and municipality in the county reported damage during this event. As many as 2,000 trees and limbs were downed in the county. In addition to the damage done to homes and businesses, dozens of cars were also damaged by fallen trees. Pike, Sandy, Sugar Creek and Bethlehem Townships were especially hard hit. Local officials stated that nearly every road in Pike Township was blocked by fallen trees or limbs after this line moved through.
Thunderstorm winds downed several trees and large limbs. A park pavilion in Cortland was also blown down during the storms.
A F1 tornado touched down just west of Brewster at 5:45 p.m. on June 22nd. This tornado tracked to the east northeast and finally lifted near Navarre. This tornado had a damage path roughly four miles in length and 50 to 75 yards in width. Extensive damage was done in Brewster, especially on the west side of the town. Five houses, two garages and one car were destroyed on West 4th Street with other homes elsewhere in Brewster sustaining lesser damages. Twelve mobile homes were also destroyed or damaged enough to be declared uninhabitable in Brewster. A local utility company had roughly $300,000 in damage and repair costs. The tornado continued to Navarre and finally lifted after damaging a few more homes and buildings. It was estimated that over a thousand trees were downed along the damage path with 400 reported down in Brewster and another 300 down in Navarre. Some of this damage may have been caused by straight line winds associated with the parent thunderstorm. Most of the structural damage along the path was caused by toppled trees. The City of Brewster alone spent $450,000 for clean up costs and repairs to city property.
A few large limbs were reported down.
The same parent thunderstorm that produced a tornado in northeastern Holmes County spawned a second tornado in southeastern Stark County. A F1 tornado touched down east of East Sparta around 5:58 pm. This tornado moved east into Waynesburg where it followed Lisbon Street through the center of town and then lifted. The tornado had a damage path roughly three and a half miles long and no more than 50 yards in width. Hundreds of trees were downed along the damage path. Many of these trees were in Waynesburg where the top floor of a three story building in the downtown area was tore off. A second building on Mill Street also sustained significant damage. Other buildings on the east side of the city also sustained some damage. Twenty two utility poles were snapped in the Waynesburg area as well. Straight line winds associated with the parent thunderstorms may have contributed to this damage.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Thunderstorm Wind, Hancock | 2006-06-22 | 17 | Male | Under Tree | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2006Every state in 2006This day in weather historyThe tornado archive for Ohio, 2006Warnings in Ohio, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518770, 5518771, 5518772, 5518773, 5518774, 5518775, 5518776, 5518157, 5518158, 5518159, 5518256, 5518628, 5518629, 5518630, 5518631, 5518632, 5518633, 5518634, 5518635, 5518636, 5518637, 5518638, 5518639, 5518640, 5518641, 5519041, 5519042, 5519043, 5518257, 5518258, 5518259, 5518260, 5518261, 5518262, 5518263, 5518264, 5518265, 5518266, 5518267, 5518268, and more.